An application of modular arithmetic to the construction of algorithms for solving systems of linear equations
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a9,
author = {M. A. Frumkin},
title = {An application of modular arithmetic to the construction of algorithms for solving systems of linear equations},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a9/}
}
TY - JOUR AU - M. A. Frumkin TI - An application of modular arithmetic to the construction of algorithms for solving systems of linear equations JO - Doklady Akademii Nauk PY - 1976 SP - 1067 EP - 1070 VL - 229 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a9/ LA - ru ID - DAN_1976_229_5_a9 ER -
M. A. Frumkin. An application of modular arithmetic to the construction of algorithms for solving systems of linear equations. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a9/